# SDR ASOA2015040212527

- Difficulty date: March 13, 2015
- Submitted: April 2, 2015
- Operation: Air carrier
- Aircraft: N881AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7496
- Aircraft time: 29,824 hours, 26,919 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 379
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 379, STRINGER 3L IS CRACKED AT ATTACHMENT TO PAX DOOR LINTEL.  REMOVED FASTENERS IN REPAIR AREA OF STRINGER 3L IAW SRM 53-00-03.  REINSTALLED REMOVED FASTENERS AT STR REPAIR AREA IAW SRM 53-00-03.  CUT AND REMOVED STRINGER IN REPAIR AREA IAW SRM 53-00-03.  SPLICED IN NEW STRINGER SECTION TO REPAIR DAMAGED STRIKER IAW SRM 53-00-03.  COMPLIED WITH STR SPLICE REPAIR IN ITS ENTIRETY IAW SRM 53-00-03.  COMPLIED WITH EC/TC EO 600-53-0755 AND SRM 53-00-03, FIG 202, SHEET 1, STRINGER SPLICE AS WRITTEN.  C/W AMM 25-28-01-400-804.
